Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Higher-dimensional hereditarily indecomposable continua


Author: R. H. Bing
Journal: Trans. Amer. Math. Soc. 71 (1951), 267-273
MSC: Primary 56.0X
MathSciNet review: 0043452
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1951-0043452-5
Article copyright: © Copyright 1951 American Mathematical Society